# SDR AALA2018071219020

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 93,975 hours, 15,141 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: ACT7004
- Part serial: 48799
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

DURING FLIGHT, CABIN AND PRESSURE CONTROL INOPERATIVE 1 AND 2.  THE OXYGEN MASKS DEPLOYED BUT WERE NOT NEEDED. FLIGHT DESCENDED TO FL 100 AS PRECAUTION.  EMERGENCY DECLARED AND  DIVERTED.  THE AIRCRAFT WAS GROUNDED.  REPLACED CABIN PRESSURE OUTFLOW VALVE ACTUATOR IAW AMM 21-31-04.
